# SDR F3LA96017

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING AN A-6 CHECK, MX REPORTED THE RIGHT EMERGENCY EXIT LIGHT FORWARD OF AFT CARGO DOOR INOPERATIVE.  REPLACED THE RIGHT BATTERY POWER SUPPLY AND CHECKED OK.  (M)
